Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2018, Article ID 8267504, 7 pages
https://doi.org/10.1155/2018/8267504
Research Article

The Application of Improved Spherical Harmonics Expansion-Based Multilevel Fast Multipole Algorithm in the Solution of Volume-Surface Integral Equation

1School of Information Engineering, Communication University of China, Beijing 100024, China
2School of Information and Electronics, Beijing Institute of Technology, Beijing 100081, China

Correspondence should be addressed to Mang He; nc.ude.tib@gnameh

Received 27 November 2017; Accepted 1 March 2018; Published 11 April 2018

Academic Editor: Paolo Burghignoli

Copyright © 2018 Jinbo Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jinbo Liu, Mang He, Zengrui Li, and Jianxun Su, “The Application of Improved Spherical Harmonics Expansion-Based Multilevel Fast Multipole Algorithm in the Solution of Volume-Surface Integral Equation,” International Journal of Antennas and Propagation, vol. 2018, Article ID 8267504, 7 pages, 2018. https://doi.org/10.1155/2018/8267504.